I'm in a bit of a panic. I just sat down to change my shirt, and when I took off my old one (which hadn't given me any problems all day), I noticed a trail of itchy bumps that seemed to all of a sudden appear and start itching (within minutes). I put hydrocortisone on it, which made the itching subside, but it's still inflamed at about half of its size before I put it on. I took a picture of the rash and posted it, please see: http://i.imgur.com/QqQo4.jpg
I'd be grateful if you could please give me some idea about what this is called and/or what caused it. Thanks so much!
Unfortunately the picture could not be opened but based on the symptoms it can be contact dermatitis, hives, heat rash, pityriasis rosea or shingles. Shingles occurs in people who have had chickenpox and represents a reactivation of the dormant varicella-zoster virus. The first sign is usually a tingling feeling, itchiness, or stabbing pain on the skin. After a few days, a rash appears as a band or patch of raised dots on the side of the trunk or face. The rash develops into small, fluid-filled blisters which begin to dry out and crust over within several days. When the rash is at its peak, symptoms can range from mild itching to extreme and intense pain.
I suggest you to consult a dermatologist and get it evaluated.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.